I have been on a 10mg/daily dose of Lexapro for about 3 years now and am wondering if there could be dangerous side effects for long term use. I haven't experienced any negative effects since I started the drug, but I wonder if I could be at risk for future problems if I continue using it indefinitely. I was originally prescribed the drug for anxiety symptoms, but have learned of several other health issues that could've been contributing to the anxiety symptoms. These other health problems have been resolved so I would like to consider weening myself off the Lexapro, but am concerned about withdrawals. Any advice would be appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.